Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Diabetic, on Metamorphine,taking rose for cholestrol, Tsart for high BP. Pricking in chest. Advise ?

I am diabetic and am on medincine of Metamorphine from past 3 months.I am also taking rose day tablet for high cholestrol and Tsart 20 mg for high BP ..from past 10 days I have started feeling like a prick in left side of chest especially brease area..Please advice ...Is it side of medicine or what symtom? I am male 34 yrs old
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Aug 2012

Your pin-prick sensation in the chest might be one of these:
1. Slight intolerance to Metformin tablet as you are on it since recently (only 3 months). So if you think the pain is there within say 3 hours of taking the Metformin tablet, then this is the reason. Then in that case, reduction of metformin dose for 3 days and taking it after food will help you. After 3 days, go back to your normal dose after consulting your doctor.
2. If pain is more around the breast area, it can be part of diabetic neuropathic pain which disappears when sugars are better controlled. If it persists you will need to take neuronal modulator to get rid of it.
3. The pain is more on the left side of the chest. Being a patient with diabetes, hypertension and also dyslipidemia, eventhough you are 34 years old please go and get your heart check up done such as ECG, ECHO, Treadmill tests and see a cardiologist.

I hope you got your answers. Take care.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor